# SDR FDEA201903060548

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 63,387 hours, 23,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR (R1) WOULD NOT ARM.  CLEARED ICE AND DEBRIS FROM GIRT BAR TRACK, OPS CHKS NORMAL PER M\M 25-66-10-2.  CLEARED ICE AND DEBRIS FROM GIRT BAR TRACK, OPS  CHKS NORMAL PER M\M 25-66-10-2.
